# SDR HEEA0016116

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 407375002103
- Condition: Failed
- Location: Engine Ng
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NG INDICATOR WILL NOT SELF-TEST.
